It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by gerri on February 10, 2000 at 10:05:47:

In Reply to: Dilantin rash posted by Stacey on November 29, 1999 at 20:12:08:

: My father has taken dilantin after brain surgery and has a horrible rash the doctor calls a "dilantin rash". We have heard this can be fatal and have scheduled to see a dermatologist. Anyone have any information about this type of rash and if or when we should go to the ER?

You should go to the ER to have it treated. I was hospitalized for 6 dayd due to that rash. It is rare but can be life threatening... breathing difficulties, severe drop in white and red blood counts, kidney fialure...etc. Note that this rash can cover every square inch of you. I had it in my ears, mouth and private areas for weeks.. BE CAREFUL.


Follow Ups

All times are GMT -7. The time now is 04:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!